# SDR 95FDEA01484

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mismfg
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELLY SKIN AT STA 1150,  STA 29 - 2 EA HOLES HAVE 2 FASTENERS IN ONE HOLE.  REMOVED DAMAGED FASTENERS, INSTALLED DOUBLER ON SKIN PER SRM 53-30-3.
